MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA DOUBLE MOBILITY LINER; DOUBLE MOBILITY HC LINER Ø28/DME

MEDACTA INTERNATIONAL SA DOUBLE MOBILITY LINER; DOUBLE MOBILITY HC LINER Ø28/DME
Model Number 01.26.2850MHC
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 06/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had pain due to a dislocation of the dm liner from the dm converter liner.The cause is unknown.There was no indication of trauma.The surgeon revised the 28 mm biolox delta head l to a cocr ball head 12/14 d 28 mm size xl and revised the double mobility hc liner d 28/dme to a same size liner.The surgery was completed successfully.The patient had an mpact mh with dm converter on (b)(6) 2026 in a revision of competitor devices.
 
Additional Manufacturer Narrative
Batch review performed on 24 june 2026: ball heads: mectacer 01.29.203 mectacer head biolox delta dia.28 12/14-l (k112115) lot 2513372: (b)(4) items manufactured and released on 28-may-2025.Expiration date: 13-may-2030.No anomalies found related to the problem.To date, 63 items of the same lot have been sold with no similar reported event during the period of review.Liner: mpact 01.26.2850mhc double mobility hc liner d 28/dme (k092265) lot 2521259: 110 items manufactured and released on 06-oct-2025.Expiration date: 15-sep-2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available, no definitive root cause can be established for the reported dislocation of the double mobility liner from the dm converter liner.No trauma was indicated, and the available information does not allow confirmation of a specific clinical, application-related, or device-related cause.The device history record reviews for the involved lots did not indicate any potentially related manufacturing issue, and no similar events were identified for the reviewed sold items of the same lots.

Brand Name
DOUBLE MOBILITY LINER
Common Device Name
DOUBLE MOBILITY HC LINER Ø28/DME
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25663304
Report Number3005180920-2026-00614
Device Sequence Number5596151
Product Code MEH
UDI-Device Identifier07630030807282
UDI-Public07630030807282
Combination Product (Y/N)N
PMA/510(K) Number
K092265
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.26.2850MHC
Device Lot Number2521259
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2026
Initial Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale